8 results for analytical solution.

Parameters for your search query:
Keyword     analytical solution

Open AccessArticle
Export: RIS | BibTeX | EndNote
Combination Resonances of a Beam with Two-Mode Interaction
Journal of Mathematical Sciences and Applications. 2015, 3(1), 22-31. DOI: 10.12691/jmsa-3-1-4
Pub. Date: August 16, 2016Views: 10195Downloads: 8683
Open AccessReview Article
Export: RIS | BibTeX | EndNote
Exact Solutions for The Space-Time Fractional SRLW and STO Equationsby The (DαG)/G Expansion Method
American Journal of Applied Mathematics and Statistics. 2016, 4(3), 87-93. DOI: 10.12691/ajams-4-3-4
Pub. Date: July 04, 2016Views: 11322Downloads: 9809
Open AccessArticle
Export: RIS | BibTeX | EndNote
Heat Diffusion in an Anisotropic Medium with Central Heat Source
International Journal of Partial Differential Equations and Applications. 2014, 2(2), 23-26. DOI: 10.12691/ijpdea-2-2-1
Pub. Date: April 30, 2014Views: 16479Downloads: 10803
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of the Euler-Maclaurin Sum Formula to Obtain a Closed form Analytical Solution for Acoustical and Heat Diffusion in a Partially Bounded Region
American Journal of Mechanical Engineering. 2020, 8(3), 111-121. DOI: 10.12691/ajme-8-3-3
Pub. Date: October 15, 2020Views: 1588Downloads: 1869
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of Linear ODE as Auxiliary Equation to the Nonlinear Evolution Equation
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 23-28. DOI: 10.12691/ajams-3-1-5
Pub. Date: February 09, 2015Views: 14749Downloads: 12160
Figure of 8
Open AccessArticle
Export: RIS | BibTeX | EndNote
Transient 2D Heat Transfer with Convection in an Anisotropic Rectangular Slab
International Journal of Partial Differential Equations and Applications. 2014, 2(3), 58-61. DOI: 10.12691/ijpdea-2-3-3
Pub. Date: August 12, 2014Views: 17614Downloads: 11819
Open AccessArticle
Export: RIS | BibTeX | EndNote
Stochastic DEA with a Perfect Object and Its Application to Analysis of Environmental Efficiency
American Journal of Applied Mathematics and Statistics. 2013, 1(4), 57-63. DOI: 10.12691/ajams-1-4-2
Pub. Date: July 11, 2013Views: 20093Downloads: 14745
Figure of 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Fractional Sub-Equation Method and Exact Analytical Solutions for Some Nonlinear Fractional PDEs
American Journal of Mathematical Analysis. 2013, 1(1), 14-19. DOI: 10.12691/ajma-1-1-3
Pub. Date: March 05, 2013Views: 19074Downloads: 11420
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals





Article Types